Tbilisi Mathematical Journal

On an inequality of G. H. Hardy for convex function with fractional integrals and fractional derivatives

Sajid Iqbal, Kristina Krulić Himmelreich, and Josip Pečcarić

Full-text: Open access


The main goal of this paper is to give applications of Hardy-type inequalities. We construct new inequalities of G. H. Hardy for convex function using different types of fractional integrals and fractional derivatives.

Article information

Tbilisi Math. J., Volume 6 (2013), 1-12.

Received: 25 April 2012
Accepted: 8 February 2013
First available in Project Euclid: 12 June 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26D15: Inequalities for sums, series and integrals
Secondary: 26D10: Inequalities involving derivatives and differential and integral operators

Convex function kernel fractional derivative fractional integrals.


Iqbal, Sajid; Himmelreich, Kristina Krulić; Pečcarić, Josip. On an inequality of G. H. Hardy for convex function with fractional integrals and fractional derivatives. Tbilisi Math. J. 6 (2013), 1--12. doi:10.32513/tbilisi/1528768925. https://projecteuclid.org/euclid.tbilisi/1528768925

Export citation


  • G. A. Anastassiou, Fractional Differentiation Inequalities, Springer Science-Businness Media, LLC, Dordrecht, the Netherlands, (2009).
  • M. Andrić, J. Pečarić, I. Perić, A multiple Opial type inequality for the Riemann-Liouville fractional derivatives, J. Math. Inequal., 7(1) (2013), 139-150.
  • M. Andrić, J. Pečarić, I. Perić, Improvements of composition rule for Canavati fractional derivative and applications to Opial-type inequalities, Dynam. Systems Appl., 20 (2011), 383–394.
  • A. Čižmešija, K. Krulić, J. Pečarić, Some new refined Hardy-type inequalities with kernels, J. Math. Inequal., 4(4) (2010), 481-503.
  • D. E. Edmunds, V. Kokilashvili, A. Meskhi, Bounded and Compact Integral Operators, Kluwer Academic Publishers, 101, Philip Drive, Norwell, MA02061, USA.
  • N. Elezović, K. Krulić, J. Pečarić, Bounds for Hardy type differences, Acta Math. Sinica, (Engl. Ser.), 27(4), 671-684, (2011).
  • G. D. Handley, J. J. Koliha, J. Pečarić, Hilbert-Pachpatte type integral inequalities for fractional derivatives, Fract. Calc. Appl. Anal., 4 (2001), 37-46.
  • G. H. Hardy, Notes on some points in the integrral calculus, Messenger. Math, 47(10), 1918, 145-150.
  • S. Iqbal, K. Kruli\' c, J. Pečarić, On an inequality of H. G. Hardy, J. Inequal. Appl., vol. 2010. Artical ID 264347, 2010.
  • S. Iqbal, K. Kruli\' c, J. Pečarić, Improvement of an inequality of G. H. Hardy, Tamkang J. Math., 43(3) (2012), 399-416.
  • S. Iqbal, K. Kruli\' c, J. Pečarić, Improvement of an Inequality of G. H. Hardy via Superquadratic functions, Panamer. Math. J., 22(2), (2012), 77–97.
  • S. Kaijser, L. Nikolova, L-E. Persson, A. Wedestig, Hardy type inequalities via convexity, Math. Inequal. Appl. 8(3) (2005), 403–417.
  • A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Application of Fractinal Differential Equations, North-Holland Mathematics Studies, 204, Elsevier, New York-London, (2006).
  • K. Kruli\' c, J. Pečarić, L. E. Persson, Some new Hardy type inequalities with general kernels, Math. Inequal. Appl., 12 (2009) 473-485.
  • A. Kufner, L. Maligranda, L.-E. Persson, The Hardy Inequality. About its History and Some Related Results, Vydavatelsky Servis Publishing House, Pilsen, (2007).
  • A. Kufner, L.-E. Persson, Weighted Inequalities of Hardy Type, World Scientic Publishing Co, Singapore/ New Jersey/ London/Hong Kong, (2003).
  • B. Opic, A. Kufner, Hardy-type inequalities.,Pitman Research Notes in Mathematics Series, 219. Longman Scientific and Technical, Harlow, xii+333 pp. ISBN: 0-582-05198-3, (1990).
  • J. Pečarić, F. Proschan, Y. L. Tong, Convex Functions, Partial Orderings and Statistical Applications, Academic Press, Inc. (1992).
  • S. G. Samko, A. A. Kilbas, O. J. Marichev, Fractional Integral and Derivatives : Theory and Applications, Gordon and Breach Science Publishers, Switzerland, $(1993)$.
  • V. D. Stepanov, Weighted inequalities of Hardy type for Riemann-Liouville fractional integrals, (Russian) Sibirsk. Mat. Zh. 31(3) (1990), 186–197, 219; translation in Siberian Math. J. 31(3) (1990), 513-522 (1991).